Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have these bumps on my cheek that i can’t seem to rid. It makes me really insecure and i wanted to know the name of this (is it acne what kind, etc) or a product i could use to help get rid of these. Any information is helpful, i could also post more pictures if needed. Thank u.

6D5C4587-22E5-4A3F-97FB-F21A9485DC94.jpeg

F84238D4-0868-4078-BB16-CF01FAA387D9.jpeg

Share this post


Link to post
Share on other sites

These "bumps" could be caused by fungus.

Fungal skin condition are usually caused by taking antibiotics and other meds, possibly including accutane.

I suggest you do the following -

1. Buy clotrimazole topical antifungal cream (often sold as Canesten - no prescription needed) and apply it to the areas with the bumps 2-3 times a day. Topical antifungal creams are totally safe.

2. Wash your hair in an antidandruff shampoo.

3. Do NOT apply any moisturisers or organic oils to the areas with the bumps. Keep your skin very dry. Wipe off sweat. Fungus loves moisture. And one type of fungus that causes acne FEEDS on organic oils.

4. Do NOT exfoliate your skin or use anything harsh on it.

Do you have dandruff or a white tongue ?

You may need a more targeted antifungal cream than clotrimazole, but start with clotrimazole cream.

Have you taken antibiotics or other meds ? If you have taken antibiotics, which antibiotics have you taken ?

I am happy to hear back from you.

Standard statement - I have spent over 2,500 hours reading scientific papers about fungal acne and gram negative acne, and I have extensive experience with fungal acne, in particular. I am a scientist (not a biomedical scientist), and I am not a medical doctor. I provide information based on my extensive experience with fungal acne, and some experience with gram negative acne.

Share this post


Link to post
Share on other sites

Excuse the personal question, Andie - Do you sweat a lot ??  Do you live in a hot / humid climate ??

Sweat and humidity can cause fungal outbreaks on skin.

Share this post


Link to post
Share on other sites

Andie

Excuse another personal question - do you take birth control pills or have a contraceptive implant - these can cause fungal acne. Have you taken any meds - presription drugs ??

Do you have a white tongue or dandruff ?

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×